Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    23
  • comments
    2
  • views
    10306

Day 22 - GAH! Change of regimen. Acne you wanker!

abigailwheeler

499 views

Day 22

I've added pictures to my gallery :cool:

I was thinking that finally the left side of my chin was clear of acne and that it was merely the scars that I would have to deal with. Wrong again. EVERY time I think I might be clear a brand new cluster of spots come up.

Last night I noticed that THREE new spots were forming and they were going to be big ones. I felt like crying. Why why why?!?! I’ve changed my diet, I don’t wear makeup, I don’t pick, I drink my body weight in water and green tea and I literally take SEVEN different supplements a day.

Also there is one on the right side of my mouth that has been there for quite a while and just gets bigger and bigger. I keep thinking it is dying and will fall off but NOPE. It keeps coming back to life. Antichrist spot. BAH!

Anyway last night my sales meeting ran until 8 so didn’t have a chance to get to the pharmacy. Got up extra early this morning to get it. Smothered by chin in BP (2.5%), waited for it to dry then used the moisturiser which is called Cetaphil. Wow that stuff is thick. Accidentally put way too much on. Luckily it soaked in pretty well. I will find out tonight how well it works under makeup.

So…. I begin a new regimen.

Clinique Acne Solutions Foaming Cleanser

Clinique Acne Solutions Clarifying Lotion

BP 2.5%

Cetaphil Moisturiser

This will be morning and night.

PLEASE work this time. I am beginning to lose my rag with this.



2 Comments


Recommended Comments

Hi Abi, your skin looks an awful lot like mine did when I was on the mirena coil for 2 months - horrible break outs that just wouldn't quit along my jaw line and chin. They would pop up in a matter of hours it felt like, and they hurt ALOT from the off and were very inflamed. Are you on any kind of birth control that may be causing you hormonal issues?

Share this comment


Link to comment
Hi Abi, your skin looks an awful lot like mine did when I was on the mirena coil for 2 months - horrible break outs that just wouldn't quit along my jaw line and chin. They would pop up in a matter of hours it felt like, and they hurt ALOT from the off and were very inflamed. Are you on any kind of birth control that may be causing you hormonal issues?
Haha this is how much I beat myself up about my skin... I initially read that as "Hi Abi, your skin looks awful". Frick I need to get out of my head!My story with birth control is quite weird... I was on Microgynon combined pill from age 16-19. No acne at all. Came off it and had no real trouble. Acne started after I gained 28kg... Then lost 35kg in two months. Suddenly my face was horrendous (way worse than it is now to be fair...)I went on the IUD in October (just copper coil) because I wanted birth control that wouldn't mess with my hormones, but I really suffered with it and in the end had a 6 week period with the WORST cramps I've ever had. The doctor said I might have polycystic ovaries and put me on Yasmin as a cure for birth control, acne and to mask the PCOS. That was four months ago, my acne is pretty stable. I'm just so so sick of it. I feel like crying, not because I hate my face, because it seems SO hopeless and because I put so much effort, energy and money into something that just isn't working. How did you cure yours? x

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×